Existence and boundary regularity for degenerate phase transitions

Paolo Baroni, Tuomo Kuusi, Casimir Lindfors, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We study the Cauchy–Dirichlet problem associated to a phase transition modeled upon the degenerate two-phase Stefan problem. We prove that weak solutions are continuous up to the parabolic boundary and quantify the continuity by deriving a modulus. As a byproduct, these a priori regularity results are used to prove the existence of a so-called physical solution.
Original languageEnglish (US)
Pages (from-to)456-490
Number of pages35
JournalSIAM Journal on Mathematical Analysis
Issue number1
StatePublished - Jan 1 2018
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics
  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Existence and boundary regularity for degenerate phase transitions'. Together they form a unique fingerprint.

Cite this